Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Morristown, TN

April 3, 20155 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 3, 2015, 7:12 PM CDT for 5 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2015, 7:12 PM CDT (00:12 UTC)
Expired
Apr 3, 2015, 8:00 PM CDT
In force
48 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bledsoe County, TN, Hamilton County, TN, Meigs County, TN, Rhea County, TN, Roane County, TN

The radar

The Northeast Alabama radar (KHTX), 134 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:10 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS54 KMRX 040012
SVRMRX
TNC007-065-121-143-145-040100-
/O.NEW.KMRX.SV.W.0004.150404T0012Z-150404T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
812 PM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLEDSOE COUNTY IN EASTERN TENNESSEE...
  MEIGS COUNTY IN EASTERN TENNESSEE...
  ROANE COUNTY IN EASTERN TENNESSEE...
  EASTERN HAMILTON COUNTY IN EASTERN TENNESSEE...
  RHEA COUNTY IN EASTERN TENNESSEE...

* UNTIL 900 PM EDT/800 PM CDT/

* AT 811 PM EDT /711 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 12 MILES NORTH OF SPRING CITY TO 8
  MILES NORTHEAST OF DUNLAP...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DAYTON...KINGSTON...ROCKWOOD...PIKEVILLE...DECATUR...SODDY-DAISY...
  SPRING CITY...LAKESITE...MIDTOWN...HARRISON...COLLEGEDALE...
  FAIRVIEW...HARRIMAN...GRAYSVILLE...BIG SPRING...OLD WASHINGTON...
  GRANDVIEW...MELVINE...TEN MILE AND BRAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS PARTS OF THE CUMBERLAND PLATEAU. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM CDT/ FOR
MUCH OF EAST TENNESSEE.

LAT...LON 3528 8528 3535 8523 3554 8543 3577 8514
      3577 8504 3575 8503 3576 8492 3583 8477
      3592 8467 3595 8460 3595 8451 3583 8435
      3577 8439 3578 8442 3567 8454 3564 8463
      3535 8486 3530 8494 3514 8503 3501 8498
TIME...MOT...LOC 0011Z 336DEG 44KT 3586 8493 3549 8533 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

TG
1 follow-up statement
880 
WWUS54 KMRX 040030
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
830 PM EDT FRI APR 3 2015

TNC007-065-121-143-145-040100-
/O.CON.KMRX.SV.W.0004.000000T0000Z-150404T0100Z/
BLEDSOE TN-MEIGS TN-ROANE TN-HAMILTON TN-RHEA TN-
830 PM EDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
EDT/800 PM CDT/ FOR BLEDSOE...MEIGS...ROANE...EASTERN HAMILTON AND
RHEA COUNTIES...

AT 829 PM EDT /729 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR ROCKWOOD TO 11 MILES SOUTHWEST OF
PIKEVILLE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DAYTON...KINGSTON...ROCKWOOD...PIKEVILLE...DECATUR...SODDY-DAISY...
SPRING CITY...LAKESITE...MIDTOWN...HARRISON...COLLEGEDALE...
FAIRVIEW...HARRIMAN...GRAYSVILLE...BIG SPRING...OLD WASHINGTON...
GRANDVIEW...MELVINE...TEN MILE AND BRAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THESE STORMS ARE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM CDT/ FOR
CENTRAL TENNESSEE.

LAT...LON 3528 8528 3535 8523 3554 8543 3577 8514
      3577 8504 3575 8503 3576 8492 3583 8477
      3592 8467 3595 8460 3595 8451 3583 8435
      3577 8439 3578 8442 3567 8454 3564 8463
      3535 8486 3530 8494 3514 8503 3501 8498
TIME...MOT...LOC 0029Z 293DEG 35KT 3581 8464 3554 8538 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:16 PM CDT, 56 minutes earlier.

Area forecast discussion, Apr 3, 6:16 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
716 PM EDT FRI APR 3 2015

.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS CURRENTLY MOVING INTO EAST
TENNESSEE AND SOUTHWEST VIRGINIA. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL AND DAMAGING WIND BEING THE PRIMARY HAZARDS.
LINE OF THUNDERSTORMS WILL LAST THROUGH ABOUT 03Z - 06Z. A FEW
SHOWERS WILL LINGER BEHIND THE STORMS FOR A FEW HOURS. CLOUDS WILL
QUICKLY CLEAR OUT OVERNIGHT LEADING TO GENERALLY CLEAR SKIES, BUT
WINDS COULD CONTINUE TO BE A BIT BREEZY INTO TOMORROW.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR CHEROKEE-CLAY.

TN...WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ SATURDAY FOR ANDERSON-
     BLEDSOE-BLOUNT SMOKY MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-
     COCKE SMOKY MOUNTAINS-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
     HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-
     MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-
     NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST MONROE-RHEA-
     ROANE-SCOTT TN-SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-
     UNION-WASHINGTON TN-WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&

ABM
Hazardous weather outlook, Apr 3, 2:44 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
344 PM EDT FRI APR 3 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
344 PM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...WINDY CONDITIONS TODAY AND TONIGHT...
...RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...

A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY
TODAY AND INTO THE MID-ATLANTIC STATES TONIGHT. THE TIGHTENING
PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCE WINDY CONDITIONS
AREA-WIDE FOR THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.

A SQUALL LINE OF THUNDERSTORMS WILL DEVELOP ACROSS ALABAMA...MIDDLE
TENNESSEE AND EASTERN KENTUCKY THIS AFTERNOON. THIS LINE OF STORMS
WILL MOVE EAST INTO THE PLATEAU AND SOUTHWESTERN VIRGINIA BY LATE
AFTERNOON OR EARLY EVENING...THEN ACROSS THE REST OF THE AREA BY
AROUND MIDNIGHT. THE MAIN CONCERN FOR THIS LINE OF STORMS WILL BE
DAMAGING WINDS...SMALL HAIL...AND LOCALLY HEAVY DOWNPOURS.
HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 3, 5:05 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI APR 3 2015

TNZ014>016-VAZ001-005-032300-
HANCOCK TN-HAWKINS TN-CLAIBORNE TN-SCOTT VA-LEE VA-
605 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAWKINS...NORTHEASTERN
CAMPBELL...HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN UNION...
CLAIBORNE...WESTERN SULLIVAN...SOUTHWESTERN WISE...SOUTHWESTERN SCOTT
AND LEE COUNTIES UNTIL 700 PM EDT...

AT 604 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARROGATE-SHAWANEE...OR 21 MILES NORTH OF MAYNARDVILLE...MOVING EAST
AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...SNEEDVILLE...JONESVILLE...NEW TAZEWELL...TAZEWELL...
SURGOINSVILLE...PENNINGTON GAP...HARROGATE-SHAWANEE...CHURCH HILL...
DUFFIELD...CLINCHPORT...DRYDEN...KYLES FORD...EVANSTON...
SPRINGDALE...PATTONSVILLE...HOWARD QUARTER...EWING...OKOLONA AND LONE
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR MUCH OF
EAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3644 8269 3644 8321 3643 8320 3639 8330
      3642 8343 3637 8346 3635 8354 3637 8359
      3633 8366 3636 8370 3634 8373 3643 8380
      3643 8392 3654 8398 3659 8398 3658 8369
      3667 8352 3667 8342 3673 8324 3681 8274
TIME...MOT...LOC 2204Z 260DEG 62KT 3655 8376

TG
Special weather statement, Apr 3, 6:10 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
710 PM EDT FRI APR 3 2015

TNZ014>016-038-040000-
HANCOCK TN-HAWKINS TN-CLAIBORNE TN-GRAINGER TN-
710 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
HAWKINS...HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN HAMBLEN...
EASTERN CLAIBORNE...NORTHERN GREENE...WESTERN SULLIVAN AND
SOUTHWESTERN LEE COUNTIES UNTIL 800 PM EDT...

AT 710 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TAZEWELL...OR 10 MILES NORTH OF RUTLEDGE...MOVING EAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...ROGERSVILLE...SNEEDVILLE...NEW TAZEWELL...BEAN STATION...
TAZEWELL...SURGOINSVILLE...CHURCH HILL...MOUNT CARMEL...BULLS GAP...
KYLES FORD...EVANSTON...MCCLOUD...HOWARD QUARTER...KEPLER...THORN
HILL...OKOLONA...TREADWAY...LONE MOUNTAIN AND ST. CLAIR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3658 8260 3657 8262 3652 8261 3649 8263
      3646 8270 3642 8268 3636 8281 3637 8284
      3633 8291 3633 8294 3628 8301 3628 8312
      3635 8316 3632 8317 3632 8320 3629 8322
      3633 8361 3659 8361 3660 8331
TIME...MOT...LOC 2310Z 274DEG 54KT 3642 8350

17
Local storm report, Apr 3, 6:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
743 PM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 SW TAZEWELL           36.45N 83.59W
04/03/2015  E0.50 INCH       CLAIBORNE          TN   PUBLIC

            0.5 INCH HAIL REPORTED IN NEW TAZEWELL.

&&
Special weather statement, Apr 3, 7:09 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
809 PM EDT FRI APR 3 2015

TNZ012-013-035-036-040100-
CAMPBELL TN-MORGAN TN-SCOTT TN-ANDERSON TN-
809 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...MORGAN...SCOTT...
NORTHWESTERN ANDERSON AND WESTERN CLAIBORNE COUNTIES UNTIL 900 PM
EDT...

AT 809 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF ONEIDA
TO 18 MILES WEST OF WARTBURG...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LA FOLLETTE...ONEIDA...WARTBURG...JACKSBORO...
HUNTSVILLE...HELENWOOD...JELLICO...CARYVILLE...LAKE CITY...
WINFIELD...SUNBRIGHT...ELGIN...WHITE OAK...ROYAL BLUE...ELK VALLEY...
SMOKEY JUNCTION...ROSEDALE...RUGBY AND DEERLODGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3659 8398 3652 8397 3603 8420 3607 8434
      3602 8475 3609 8480 3609 8483 3616 8491
      3637 8471 3640 8466 3641 8467 3660 8449
TIME...MOT...LOC 0009Z 257DEG 21KT 3661 8442 3608 8492

17

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:09 PM CDTSpecial Weather StatementMRXAnderson, Campbell, Morgan, Scott51 min
Apr 3, 7:27 PM CDTSevere Thunderstorm WarningMRXMarion, Sequatchie48 min
Apr 3, 7:46 PM CDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe44 min
Apr 3, 7:58 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk62 min
Apr 3, 8:13 PM CDTSevere Thunderstorm WarningMRXMarion, Sequatchie47 min
Apr 4, 2:04 AM CDTFrost AdvisoryMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 6 more30 hr
Apr 4, 2:04 AM CDTFreeze WarningMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 15 more30 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.